Convergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense

dc.contributor.authorOlaleru, J.O
dc.contributor.authorOkeke, G.A
dc.contributor.authorAkewe, H
dc.date.accessioned2015-10-28T16:48:26Z
dc.date.available2015-10-28T16:48:26Z
dc.date.issued2013
dc.description.abstractIn this study, we introduce two classes of nonlinear mappings, the class of asymptotically generalized Φ-hemicontractive mappings in the intermediate sense and asymptotically generalized Φ-pseudocontractive mappings in the intermediate sense; and prove the convergence of Mann type iterative scheme with errors to their fixed points. Our results generalize the results of Chang et al. [4], Chidume and Chidume [5] and Kim et al. [8] among others.en_US
dc.identifier.citationInt. Journal of Math. Analysis, 7(40), 1991 - 2003en_US
dc.identifier.uridx.doi.org/10.12988/ijma.2013.35117
dc.identifier.urihttp://ir.unilag.edu.ng:8080/xmlui/handle/123456789/154
dc.language.isoenen_US
dc.publisherHikari Ltden_US
dc.subjectlinear spaceen_US
dc.subjectNonlinear mappingsen_US
dc.subjectMathematicsen_US
dc.titleConvergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Senseen_US
dc.typeArticleen_US
Files
Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Convergence theorems.pdf
Size:
111.33 KB
Format:
Adobe Portable Document Format
Description:
Main article
License bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: